MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERHICKMAN CV CATHETER, POLYURETHANE DUAL-LUMEN, 9.5F; CHRONIC CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERHICKMAN CV CATHETER, POLYURETHANE DUAL-LUMEN, 9.5F; CHRONIC CATHETER
Model Number 0805915
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 06/2022).
 
Event or Problem Description
It was reported that during preparation of an catheter placement procedure, the catheter allegedly kinked.The procedure was completed using another device.There was no patient contact.
 
Event or Problem Description
It was reported that during preparation of a catheter placement, the catheter was allegedly kinked.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 9.5 fr power hickman d/l catheter were returned for evaluation.Functional, gross visual, tactile and microscopic visual evaluations were performed.Although the sample was returned for evaluation, one electronic photo was provided for review.The investigation is confirmed for the reported catheter kink issue as there was a s-shaped kink situated approximately 25.0cm distal to the y-body was also seen in the provided photo.A definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERHICKMAN CV CATHETER, POLYURETHANE DUAL-LUMEN, 9.5F
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11876674
Report Number3006260740-2021-01998
Device Sequence Number3661012
Product Code LJS
UDI-Device Identifier00801741036699
UDI-Public(01)00801741036699
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0805915
Device Catalogue Number0805915
Device Lot NumberREEW0423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2021
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;